I'm going insane :(

Ladies,

I'm reaching out today because I'm bedside myself.. I have been taking Clomid for 5 days and had 2 booster injections with another to follow on Wednesday then Thursday. I have been a mad woman. My poor DH has been getting the brunt of it.

Have any of you had side effects with the hormone tablets and injections. I suffer from depression albeit I've not had an episode for over a year. But the mix of hormones is making feel low, happy, angry and sad. Not to mention the sweats and hot flushes/

Did any of you have side effects?

thanks in advance,

Nat

10 Replies

oldest โ€ข newest
  • Hi nanderso. Oh dear! Unfortunately, this sounds quite normal to me regarding side effects of the drugs. They work on the pituitary gland in the brain and can turn you into a devil woman! It will all subside once you have stopped, but if it gets really bad, maybe your clinic could reduce the doses you are on slightly?? Good luck, and I'm sure some of the others on hear with be sympathising with you. Thinking of you. Diane

  • Thanks Diane.... I spoke to the nurse today and she did say this was normal. I just feel terrible for my DH. He is trying his best, but I'm for giving up already. It's affecting our relationship and my work because I can't concentrate. I'm due to have the IUI procedure on Friday... I'm looking forward to feeling normal again.

    I just want to cry all the time. x

  • Hi nanderso. Oh I'm so sorry you're suffering so. It's not nice when you react so badly, so somehow you will have to get it across to DH how you feel. I've had many of my ladies in the past suffer the same, which is no consolation I know, but it is more common than you think. Get DH to treat you to a relaxation CD and maybe listen to that for half an hour when you "flip". Might just be worth a go. I do hope this round works!! Here's to "back to normality"!. Diane

  • that's a good idea... I think I will download something tonight and name it the Devil's soundtrack :)

    thanks Diane

  • Hi nanderso. Good idea, then you can bring the long knives out again! When you get to 50, I would definitely go for the HRT for a few months!! Diane

  • I think i will need it.... :) that and all the Gin in the world :)

  • I'm sorry to hear you've been so all over the place. I'm currently on clomid and suffer with hot flushes headaches and bloating. It's difficult at times and you just have to do your best to stay positive, it's hard but hopefully you have support around you, I find escaping in a good book helps me. Maybe find something that can bring you out of your down moments. It will all be worth it in the end :) keep going and stay strong x

  • Hey beauty1984, thanks for your kind words. I wish I could just hide in my room and come out when this finished but I have responsibility of work etc that I need to get up for. I feel like a total drama queen. I'm finding it hard to concentrate in work just now. x

  • Hey dear glad to hear from you. But so sorry ur not having good time with the hormones. I was very teary at the start of taking the clomid and also angery amd head ace and also sweats. But hopefully they will ease off. I wish u all the best. Take it easy.xxz

  • I'm don't feel as bad now that I know there are other women who are affected by this. I was starting to think I was some sort of mentalist..... Hopefully it will subside. The IUI transfer happens on Friday x

You may also like...